Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 12, 2016Crawford County, Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 12, 2016, 6:45 PM EDT for Crawford County, Peach County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2016, 6:45 PM EDT (22:45 UTC)
Expired
Aug 12, 2016, 7:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

Counties Crawford County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS82 KFFC 122245
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI AUG 12 2016
 
GAZ081>083-094>096-122330-
TWIGGS GA-BLECKLEY GA-CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
645 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY...CRAWFORD...PEACH...NORTHEASTERN HOUSTON AND
SOUTHERN BIBB COUNTIES UNTIL 730 PM EDT...

AT 644 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARSHALLVILLE TO NEAR CENTERVILLE TO NEAR ROBINS
AIR FORCE BASE TO COCHRAN...AND MOVING NORTH AT 25 MPH.

  HAZARD...35 TO 45 MPH WIND AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND 
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...FORT
VALLEY...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON... ROBINS AIR
FORCE BASE...MARION...DISTRICT PATH...BONAIRE...ROYAL...
TARVERSVILLE...SKIPPERTON...RUTLAND...LEE POPE...LAKEWOOD...HUBER...
BULLARD...HORNS AND ELBERTA.

LAT...LON 3274 8409 3282 8376 3277 8360 3260 8334
      3242 8335 3248 8352 3258 8369 3252 8398
TIME...MOT...LOC 2244Z 170DEG 20KT 3252 8398 3258 8369 3253 8356 3239
8336

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 3:10 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Aug 12, 3:10 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
310 PM EDT FRI AUG 12 2016

.SHORT TERM /Tonight through Saturday Night/...
While some isolated showers/storms have developed mainly in eastern
and southwestern extent of CWA where the two zones of higher
dewpoint swaths have remained. Elsewhere...convective initiation
appears to be struggling given observed lack of vertical extent in
cu field and relatively low values on CI prob algorithm. Still
thinking isolated chance exists before evening but chance pops may
end up being on the higher side. Thermal profile was similar to
yesterday and any attainable CAPE is tally and skinny so just
general thunderstorm threat. Any lingering showers in the overnight
should be confined to the far NE with continued orographic
enhancement possible given the persistent southerly flow. Could
see some lower clouds develop again by early morning given the
model 975mb RH trend.

Saturday should be edging back to a slightly more favorable
diurnally driven convective day with some progged CAPE values a tad
higher than today since the Bermuda ridge builds in a bit more and
the stagnant broad low to our west slides a bit more NW toward the
ARKLATEX. This should drag the deeper moisture field and more
tropical regime with it and allow for more daytime heating in the
CWA. Resultant head indices for east central GA may even approach
105 degrees for a few locations but too isolated to warrant heat
advisory and afternoon cu field or precip potential may keep
critical threshold at bay anyway. Keeping general chance pops for
afternoon storms then have similar trend to overnight slight chance
in far NE for lingering shower activity.

Baker

.LONG TERM /Sunday through Friday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The extended forecast continues to show a drying trend through the
middle of next week. The main atmospheric feature is the Bermuda
ridge that stays parked over the region through day 7. This ridge
really strengthens its hold over the area through the weekend and
into the beginning of next week which will keep the deepest
moisture to the west and north of our CWA. The ridge does begin to
weaken by days 5 and 6 allowing the better moisture axis to move
closer to the area by day 7. Will have to keep an eye on how
things progress over the next few days and adjust pops as needed.
Have continued the previous trend with slight chance to low chance
diurnally driven pops in the forecast through day 5...with a slow
increase days 6 and 7. With a drier atmosphere over the next few
days...PWs drop from around 2.0 inches to 1.4 to 1.6 inches by the
beginning of next week. They begin to come back up to around 2
inches by the middle of next week. As a result...any storms we see
through Mon/Tue should not have as significant a heavy rain threat
as we have seen over the past few weeks.

01

&&

.AVIATION...
18Z Update...
Majority of sites now dealing with cu field lifted into VFR
category of mainly 4-5 kft. Best chance of TSRA looking to be KAHN
and KCSG though isolated showers could be at any site this
afternoon. Looks like decent chance for low end MVFR deck
developing early Saturday (after about 08-10z). Winds SSE 7-10
kts initially and expect SSE 3-5 kts overnight before more SSW
shift after 14-16z tomorrow. A slightly greater chance for TSRA
tomorrow so included late period prob30.

//ATL Confidence...18Z Update...
Medium on extent of early morning cigs.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  92  73  93 /  20  30  20  20
Atlanta         74  90  74  92 /  20  30  20  30
Blairsville     70  86  67  87 /  30  40  30  40
Cartersville    73  90  72  92 /  20  30  30  30
Columbus        74  92  74  93 /  30  40  30  30
Gainesville     73  89  73  91 /  20  30  30  30
Macon           73  93  73  94 /  30  30  30  30
Rome            73  91  72  92 /  20  30  30  30
Peachtree City  72  90  70  92 /  20  30  20  30
Vidalia         74  95  74  94 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....BDL
AVIATION...Baker
Hazardous weather outlook, Aug 12, 6:01 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT FRI AUG 12 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 PM EDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ALTHOUGH A DRYING TREND IS EXPECTED THROUGH THE WEEKEND...THERE IS
STILL A CHANCE FOR THUNDERSTORMS EACH DAY. NEXT WEEK THE BEST
CHANCES FOR STORMS SHIFT TO FAR NORTH GEORGIA AS A FRONT SLOWLY
SAGS TOWARD THE STATE BY WEDNESDAY. SOME OF STORMS MAY PRODUCE
VERY HEAVY RAINFALL AND COULD RESULT IN MINOR FLOODING OF SMALLER
CREEKS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 12, 3:27 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT FRI AUG 12 2016

GAZ024-025-027-036-038-122015-
MADISON GA-OGLETHORPE GA-BANKS GA-CLARKE GA-JACKSON GA-
327 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN
OGLETHORPE...SOUTHEASTERN BANKS...NORTHEASTERN CLARKE AND
NORTHEASTERN JACKSON COUNTIES UNTIL 415 PM EDT...

AT 326 PM EDT...A STRONG THUNDERSTORM WAS OVER COLBERT...OR 8 MILES
SOUTH OF DANIELSVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...ATHENS...NICHOLSON...COMER...WINTERVILLE...
COLBERT...ILA...HULL...ATHENS-CLARKE
COUNTY...WHITEHALL...SMITHONIA... NEESE...DIAMOND HILL...SANDY CREEK
RECREATION AREA...JAMES HOLLAND YOUTH SPORTS CMPX...BARRETTS
MILL...DUNLAP AND POCATALIGO.

LAT...LON 3426 8334 3424 8334 3426 8330 3425 8329
      3424 8324 3425 8324 3425 8320 3424 8317
      3426 8314 3396 8307 3390 8338 3424 8351
      3428 8335
TIME...MOT...LOC 1926Z 159DEG 19KT 3401 8324
Special weather statement, Aug 12, 3:51 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT FRI AUG 12 2016

GAZ023>025-122030-
BANKS GA-JACKSON GA-HALL GA-
351 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
NORTHEASTERN HALL COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BOWMAN TO COMMERCE TO NEAR ARCADE...AND MOVING
NORTHWEST AT 10 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...ARCAD
E... PENDERGRASS...GILLSVILLE...TALMO...PINEFIELD
CROSSROADS...HOLLINGSWORTH... APPLE VALLEY...PEACH STATE SPEEDWAY
AND BANKS CROSSING.

LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
      3442 8338 3432 8339 3426 8334 3425 8334
      3417 8346 3405 8359 3439 8389 3450 8366
TIME...MOT...LOC 1951Z 148DEG 9KT 3419 8293 3419 8347 3406 8360
Special weather statement, Aug 12, 4:38 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT FRI AUG 12 2016

GAZ009-016-023-024-122130-
TOWNS GA-WHITE GA-BANKS GA-HALL GA-
438 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS...WHITE...
NORTHWESTERN BANKS AND NORTHEASTERN HALL COUNTIES UNTIL 530 PM EDT...

AT 438 PM EDT...A STRONG THUNDERSTORM WAS OVER LULA...OR 10 MILES
WEST OF HOMER...MOVING NORTH AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...CLEVELAND...LULA...CLERMONT...HELEN...GILLSVILLE...UNIC
OI STATE PARK...SAUTEE...MOSSY CREEK...SMITHGALL WOODS CONSERVATION
ARE... LEAF...ANNA RUBY FALLS...CAMP COLEMAN LAKE...QUALATCHEE
LAKE...WHITLEY GAP SHELTER AND ROBERTSTOWN.

LAT...LON 3481 8368 3479 8368 3476 8363 3469 8364
      3465 8366 3455 8362 3451 8367 3443 8361
      3449 8354 3431 8354 3428 8376 3452 8385
      3453 8383 3457 8387 3468 8387 3472 8386
      3473 8383 3478 8382 3480 8378
TIME...MOT...LOC 2038Z 170DEG 14KT 3437 8367
Special weather statement, Aug 12, 5:41 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT FRI AUG 12 2016

GAZ093-095-105-106-122230-
MACON GA-CRISP GA-HOUSTON GA-DOOLY GA-
541 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
CRISP...SOUTHWESTERN HOUSTON AND DOOLY COUNTIES UNTIL 630 PM EDT...

AT 541 PM EDT...A STRONG THUNDERSTORM WAS OVER VIENNA...MOVING NORTH
AT 25 MPH.

  HAZARD...WINDS UP TO 35 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...OGLETHORPE...UNADILLA...MONTEZUMA...BYROMVILLE...PINEHURST..
.
LILLY...DOOLING...TREMONT...RICHWOOD...DRAYTON...ELKO AND FLINT RIVER WMA.

LAT...LON 3201 8395 3205 8397 3205 8398 3206 8398
      3207 8399 3209 8398 3210 8400 3213 8401
      3215 8403 3217 8403 3218 8404 3233 8408
      3234 8368 3199 8363
TIME...MOT...LOC 2141Z 166DEG 20KT 3208 8382
Special weather statement, Aug 12, 6:10 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI AUG 12 2016

GAZ093>096-107-122300-
BLECKLEY GA-MACON GA-PEACH GA-HOUSTON GA-PULASKI GA-
610 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHEASTERN MACON...SOUTHERN PEACH...HOUSTON AND PULASKI COUNTIES
UNTIL 700 PM EDT...

AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF MONTEZUMA TO 6 MILES NORTH OF
UNADILLA TO NEAR HAWKINSVILLE...AND MOVING NORTH AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...WARNER ROBINS...MONTEZUMA...
MARSHALLVILLE...HARTFORD...PULASKI STATE
PRISON...GROVANIA...OCMULGEE PUBLIC FISHING AREA...MOBLEY
CROSSING...HAYNEVILLE...LAKEWOOD...OCMULGEE BANKS...HOUSTON
LAKE...HENDERSON...BROWNDALE...GROVE PARK...CLINCHFIELD AND KATHLEEN.

LAT...LON 3223 8361 3229 8361 3229 8390 3227 8391
      3227 8401 3249 8402 3258 8375 3248 8349
      3246 8349 3247 8347 3242 8335 3226 8336
      3225 8337 3224 8336 3215 8336
TIME...MOT...LOC 2210Z 180DEG 14KT 3235 8393 3235 8375 3221 8342
Special weather statement, Aug 12, 6:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI AUG 12 2016

GAZ081>083-094>096-122330-
TWIGGS GA-BLECKLEY GA-CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
645 PM EDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY...CRAWFORD...PEACH...NORTHEASTERN HOUSTON AND
SOUTHERN BIBB COUNTIES UNTIL 730 PM EDT...

AT 644 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARSHALLVILLE TO NEAR CENTERVILLE TO NEAR ROBINS
AIR FORCE BASE TO COCHRAN...AND MOVING NORTH AT 25 MPH.

  HAZARD...35 TO 45 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...FORT
VALLEY...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON... ROBINS AIR
FORCE BASE...MARION...DISTRICT PATH...BONAIRE...ROYAL...
TARVERSVILLE...SKIPPERTON...RUTLAND...LEE POPE...LAKEWOOD...HUBER...
BULLARD...HORNS AND ELBERTA.

LAT...LON 3274 8409 3282 8376 3277 8360 3260 8334
      3242 8335 3248 8352 3258 8369 3252 8398
TIME...MOT...LOC 2244Z 170DEG 20KT 3252 8398 3258 8369 3253 8356 3239
8336

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:27 PM EDTSpecial Weather StatementFFCClarke, Madison48 min
Aug 12, 3:51 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson39 min
Aug 12, 4:38 PM EDTSpecial Weather StatementFFCWhite52 min
Aug 12, 5:41 PM EDTSpecial Weather StatementFFCDooly49 min
Aug 12, 6:10 PM EDTSpecial Weather StatementFFCHouston, Pulaski50 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.